No Cover Image

Journal article 1071 views

Stability of hybrid stochastic delay systems whose discrete components have a large state space: A two-time-scale approach

Chenggui Yuan Orcid Logo, G Yin

Journal of Mathematical Analysis and Applications, Volume: 368, Issue: 1, Pages: 103 - 119

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Journal of Mathematical Analysis and Applications
ISSN: 0022-247X
Published: 2010
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 1
Start Page: 103
End Page: 119